Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 25, NWS Eureka, CA

March 23, 2010

NWS Eureka, CA issued this small craft advisory at Mar 23, 2010, 2:46 PM PDT. It took effect at Mar 24, 2010, 2:00 PM PDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2010, 2:46 PM PDT (21:46 UTC)
In effect from
Mar 24, 2010, 2:00 PM PDT
Expired
Mar 26, 2010, 4:00 PM PDT
In force
50 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WHUS76 KEKA 232146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 PM PDT TUE MAR 23 2010

PZZ470-240545-
/O.NEW.KEKA.SC.Y.0025.100324T2200Z-100326T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 PM PDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT
THURSDAY. 

WINDS WILL BE ON THE INCREASE AHEAD OF THE FRONT APPROACHING THE
REGION ON WED. WINDS WILL DIMINISH QUICKLY BEHIND THE FRONT
FOLLOWED BY A RAPID BUILDING OF THE SEAS. SEAS WILL THEN REMAIN
ELEVATED INTO THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
591 
WHUS76 KEKA 240323
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
823 PM PDT TUE MAR 23 2010

PZZ470-241200-
/O.CON.KEKA.SC.Y.0025.100324T2200Z-100326T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
823 PM PDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
9 PM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
9 PM PDT THURSDAY. 

WINDS WILL BE ON THE INCREASE AHEAD OF THE FRONT APPROACHING THE
REGION ON WED. WINDS WILL DIMINISH QUICKLY BEHIND THE FRONT
FOLLOWED BY A RAPID BUILDING OF THE SEAS. SEAS WILL THEN REMAIN
ELEVATED INTO THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
149 
WHUS76 KEKA 240959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PDT WED MAR 24 2010

PZZ450-455-475-241800-
/O.EXB.KEKA.SC.Y.0025.100325T0200Z-100326T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PDT WED MAR 24 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-241800-
/O.EXT.KEKA.SC.Y.0025.100324T2100Z-100326T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 AM PDT WED MAR 24 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT FRIDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
995 
WHUS76 KEKA 241549
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 AM PDT WED MAR 24 2010

PZZ470-250000-
/O.CON.KEKA.SC.Y.0025.100324T2100Z-100326T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
849 AM PDT WED MAR 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 5 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-250000-
/O.CON.KEKA.SC.Y.0025.100325T0200Z-100326T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 AM PDT WED MAR 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
715 
WHUS76 KEKA 242137
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 PM PDT WED MAR 24 2010

PZZ450-455-475-251200-
/O.EXT.KEKA.SC.Y.0025.100324T2137Z-100326T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 PM PDT WED MAR 24 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-251200-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
237 PM PDT WED MAR 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
949 
WHUS76 KEKA 251007
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 AM PDT THU MAR 25 2010

PZZ450-455-470-475-251815-
/O.EXT.KEKA.SC.Y.0025.000000T0000Z-100326T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
307 AM PDT THU MAR 25 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
760 
WHUS76 KEKA 251551
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 AM PDT THU MAR 25 2010

PZZ450-455-470-475-260000-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
851 AM PDT THU MAR 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
724 
WHUS76 KEKA 252120
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
220 PM PDT THU MAR 25 2010

PZZ450-455-470-475-261200-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
220 PM PDT THU MAR 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
199 
WHUS76 KEKA 260904
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
204 AM PDT FRI MAR 26 2010

PZZ450-455-261900-
/O.EXT.KEKA.SC.Y.0025.000000T0000Z-100326T1900Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
204 AM PDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-262300-
/O.EXT.KEKA.SC.Y.0025.000000T0000Z-100326T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
204 AM PDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
825 
WHUS76 KEKA 261856
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1156 AM PDT FRI MAR 26 2010

PZZ450-455-262000-
/O.EXP.KEKA.SC.Y.0025.000000T0000Z-100326T1900Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1156 AM PDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PDT TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PDT TODAY. 


$$

PZZ470-475-262300-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1156 AM PDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
095 
WHUS76 KEKA 262117
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 PM PDT FRI MAR 26 2010

PZZ470-475-262300-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 PM PDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 3:00 AM PDT, 11 hours 46 minutes earlier.

Area forecast discussion, Mar 23, 3:00 AM PDT, 11 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
300 AM PDT TUE MAR 23 2010

.SYNOPSIS...AN UPPER LEVEL RIDGE WILL RESULT IN WARM AND DRY WEATHER
TODAY FOLLOWED BY INCREASING CLOUDS ON WEDNESDAY. AN APPROACHING
UPPER LEVEL TROUGH WILL BRING A CHANCE OF RAIN TO THE NORTH COAST
LATE WEDNESDAY INTO THURSDAY. ANOTHER RIDGE WILL BUILD IN ITS WAKE
AND BRING FAIR WEATHER AGAIN FOR FRIDAY AND SATURDAY.
&&

.DISCUSSION...AN UPPER LEVEL RIDGE WILL MAINTAIN WARM AND DRY WX
TODAY. MID AND HIGH CLOUDS WILL INCREASE WED AS AN UPPER TROUGH
APPROACHES THE REGION. SOUTHERLY WINDS WILL INCREASE AND BECOME
GUSTY WED AFTERNOON AS THE FRONT APPROACHES THE REGION. PRECIP CHCS
WILL INCREASE LATE WED WITH THE BEST CHC OF PRECIP OVERNIGHT INTO
THU. INSTABILITY SHOWERS WILL GRADUALLY DIMINISH IN COVERAGE THU
WITH A FEW REMAINING INTO FRI MORNING. AN UPPER LEVEL RIDGE WILL
BRING ANOTHER ROUND OF DRY WX FRI AND SAT. THIS RIDGE SHIFTS E EARLY
NEXT WEEK AS AN UPPER LEVEL TROUGH DIGS INTO THE PAC NW. MODELS IN
FAIR AGREEMENT IN MAINTAINING SW UPPER LEVEL FLOW. MINOR SHORT WAVES
PROPAGATING ACROSS THE REGION WILL PROVIDE CHC FOR PRECIP.
THEREFORE...WILL MAINTAIN NEAR CLIMO POPS THROUGH THE EXTENDED. BC
&&

.AVIATION...GENERALLY VFR CONDITIONS EXPECTED TODAY AND TONIGHT AS
A THERMAL TROUGH ALONG THE COAST SHIFTS INLAND THIS AFTERNOON.
EXPECT LOW MVFR CIGS ALONG THE NORTH COAST AND IN THE EEL/VAN DUZEN
RIVER VALLEYS THIS MORNING...BUT CLOUD COVER SHOULD SCOUR OUT THIS
AFTERNOON WITH DAYTIME HEATING AND MIXING. DJB
&&

.MARINE...PRESSURE GRADIENTS WILL RELAX TODAY AS A THERMAL TROUGH
SHIFTS INTO THE INTERIOR THIS AFTERNOON/EVENING. NORTH WINDS WILL
BE LESS TODAY COMPARED TO YESTERDAY...BUT THERE IS STILL POTENTIAL
FOR LOCALIZED ACCELERATIONS WITH GUSTS TO 25 KTS THROUGH THE
AFTERNOON. WINDS REALLY GO LIGHT/VARIABLE LATE TONIGHT THROUGH
WEDNESDAY MORNING AS A FRONT POUNCES DOWN ON THE OFFSHORE RIDGE. THE
SOUTH WIND IN ADVANCE AND WITH FROPA LOOK MARGINAL FOR AN ADVISORY
NORTH OF THE CAPE. IN ANY CASE...THE PERIOD OF STRONGEST WINDS WILL
BE BRIEF. FORERUNNERS FROM THE NEXT SWELL WILL ARRIVE DURING THE DAY
ON WED...AND PEAK NEAR 11 FT WED NIGHT. DJB
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SCA FOR PZZ470-475 THROUGH THIS MORNING.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 23, 5:35 AM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
535 AM PDT TUE MAR 23 2010

CAZ001>004-076-241245-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
535 AM PDT TUE MAR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.